# SDR SWAA2023060245104

- Difficulty date: May 3, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE ORSS 233 AT LT WING 2023-295510<[01] REPLACED CORRUGATED PLATE LOC. TRAILING EDGE ORSS 233 AT LT WING AND FASTENERS I.A.W B737-700 SRM 51-40-02 AND DWG: 115A3700 SHEET: 39 REV: - SEE INDIVIDUAL SIGN OFF BELLOW;[02] REPLACED CORRUGATE PLATE LOC. TRAILING EDGE ORSS 233 AT LT WING AND FASTENERS I.A.W B737-700 SRM 51-40-02 AND DWG: 115A3700 SHEET: 39 REV: - SEE INDIVIDUAL SIGN OFF BELLOW.
